RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 146–149 (Mi mz2683)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Mobius Energy of Graphs

O. N. Karpenkov

Independent University of Moscow

DOI: https://doi.org/10.4213/mzm2683


English version:
Mathematical Notes, 2006, 79:1, 134–138

Bibliographic databases:

Received: 25.05.2005

Citation: O. N. Karpenkov, “Mobius Energy of Graphs”, Mat. Zametki, 79:1 (2006), 146–149; Math. Notes, 79:1 (2006), 134–138

Citation in format AMSBIB
\Bibitem{Kar06}
\by O.~N.~Karpenkov
\paper Mobius Energy of Graphs
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 146--149
\mathnet{http://mi.mathnet.ru/mz2683}
\crossref{https://doi.org/10.4213/mzm2683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252144}
\zmath{https://zbmath.org/?q=an:1141.57302}
\elib{http://elibrary.ru/item.asp?id=9210516}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 134--138
\crossref{https://doi.org/10.1007/s11006-006-0014-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844449485}


Linking options:
  • http://mi.mathnet.ru/eng/mz2683
  • https://doi.org/10.4213/mzm2683
  • http://mi.mathnet.ru/eng/mz/v79/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Karpenkov, “On an Invariant Möbius Measure and the Gauss–Kuzmin Face Distribution”, Proc. Steklov Inst. Math., 258 (2007), 74–86  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Dunning R.P., “Optimally Immersed Planar Curves Under Mobius Energy”, J. Knot Theory Ramifications, 20:10 (2011), 1381–1390  crossref  mathscinet  zmath  isi  elib  scopus
    3. Karpenkov O., Sossinsky A.B., “Energies of Knot Diagrams”, Russ. J. Math. Phys., 18:3 (2011), 306–317  crossref  mathscinet  zmath  isi  elib  scopus
    4. Scholtes S., “Discrete Knot Energies”, New Directions in Geometric and Applied Knot Theory, eds. Blatt S., Reiter P., Schikorra A., Walter de Gruyter Gmbh, 2018, 109–124  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020